# SDR SWAA2022030846788

- Difficulty date: May 3, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,634 hours, 32,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER VAPOR BARRIER LBL 25 WL 148 STIFFENER CRACKED / REMOVED DAMAGED STIFFNER AT BS 663 LOWER VAPOR BARRIER LBL 25 WL 148 IAW SRM 51-40-02-0G-0. INSTALLED NEW STIFFNER PART #753120C IAW DRG #111A1000 IAW SRM 51-40-02-0G-0. 57309U 5/3/19
